# SDR 08FDEA01125

- Difficulty date: March 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ABR25103
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER INBD L/E PANEL 516 HB IS CHAFED ALONG THE EDGE.  BLENDED THE AREA IAW SRM 57-00-01; VOL I.  ORIGINAL MATERIAL .090; MATERIAL   REMOVED .020;  MATERIAL REMAINING .070 TOOL NR T8225P.  FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01; VOL I.  FABRICATED DOUBLER AND FILLER IAW SRM 51-21-01; VOL I.  ASSEMBLED PANEL; DOUBLER AND FILLER IAW SRM 51-35-01; VOL II.  PAINTED PANEL AND DOUBLER IAW SRM 51-21-02; VOL II.
